# SDR AU000494

- Difficulty date: June 16, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R3A
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 321EDP32
- Condition: Fluctuates
- Location: Engine Egt/Tit
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(AUS) NR 1 ENGINE TGT SYSTEM TERMINAL LOOSE AT FORWARD PYLON BREAK.
